M2 Tone Tablets for Menstrual Problems

M2 Tone Syrup for Menstrual Problems

MENSOCARE For Menstrual Disorders

Vyas Ajmodadi Churna 300 gm

    

Lesser bleeding during periods this question feed

parneet, 5 May 2013 20:06

i am 23... and i am having very lesser bleeding during periods from past few months but this month bleeding was very less i am really upset can u suggest something????

Tags: Abdomen, Ayurvedic medicines for periods, Pain, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

dear

you may see a Gynecoligist once if the problem is persisting.

the problem which you are describing may happen due to Vata imbalance,which is not able to inspire the Ment. blood which could be due to stress, skipped cold meals at irregular time.

You must do regular Yoga ,we recommend that yoga for women ,this will help you a lot not just with MENSES but with the beauty etc.

you may take m 2 tone, which will be good for the menses problem.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Sharma on 6 May 2013 14:58

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Menstrual periods

asked by saritha123 on 28 September 2011 10:22
does supractiv and revital increase bleeding if taken during periods i am... Read More

Irregular periods

asked by anu25 on 23 November 2012 11:24
i m taking stri rasayan vati twice a day after meal and ashokaristha syrup 3 spoon with spoon water twice a day after meal, i want to ask you how... Read More

Lower Left Abdomen pain

asked by sunny123 on 21 January 2015 10:16
Age:43year,Male,Complain: Pressing on Stomach at the lower left get pain and also slight left testical pain, cycestone tablets plus cital syrup i... Read More
1 reply  -  Related Tags: Pain, Slight, Stomach, Testical

Irregular periods and thyroid

asked by mydoubts on 15 August 2012 18:49
sir i am 22 years old and having one year daughter i am suffering form hypothyroid....and i am using thyroxine 200mcg.....and now i am facing... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.